# SDR FDEA201706191706

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FWD DOOR FRAME LOWER BOX BS 1250.75 - 1256.75, LONGERON 26 - 27L FOUND CRACKED.   REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
